Junel breakthrough bleeding

Common Questions and Answers about Junel breakthrough bleeding

junel

yes 15 hours is enough to cause breakthrough bleeding. this should not be cause for concern if you continued taking your pills on time. make sure you finish out the month and you should still get a period. if you're having sex it would be a good idea to pull out and/or use condoms for 7 days after the late pill.
I assume that I am done with my period and am now just going through breakthrough bleeding. I am 17 years old. How long will breakthrough bleeding go on? Should I take anything to counteract becoming anemic? Is there a way to stop BTB? I'm weary of not being able to be intimate with my boyfriend of almost 2 years. And the constant bleeding and cramping is just annoying anyway.
in May I started taking Junel FE birth control due to extremely heavy bleeding, I'm on the pack where there are NO pills on the 4th week. Well, I had a period after I finished the first pack, but I havent had a period since then.. is this normal?
I'm on my second week of Junel fe 1/20 and have been bleeding the last few days, and the first week I have problens stayin wet, is this because of the Birth Control
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
You might just be having some breakthrough bleeding. The fact that you used a condom and are on BC greatly diminishes your chance or pregnancy. Implantation bleeding is brown and pink. Its not really red in color.
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
During this time I had brown spotting which I figured was normal breakthrough bleeding. After I started into the pills that allows my period to start ( Day 2 of my period) I started passing large , quarter sized clots everytime I sit or lay for a period of time. The bleeding is light-average with the clots. I assume it's because I tried to skip my period so soon after starting birth control ? Anyone with insight to this?
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
I have sore breasts but my nipples are not sore its like around the edges of my breasts, I have been pregnant before and I really don't have the same symptoms that I had then. I have had breakthrough bleeding on other brands of BC Tri Sprintec and Junel. I have not had sex since the 14th of August.
I'm thinking in experiencing breakthrough bleeding again . But it seem a tad bit lighter than the first time I got it.
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
I've read that sometimes the horomones in the pill a gal takes might not be strong enough and can therefor cause breakthrough bleeding. But I've also read that this brown discharge can be a sign of implantation and pregnancy. I am very concerned as none of this makes sense. I do not want to be pregnant, which is why I am on Birth Control in the first place. I have serious anxiety, so hopefully someone can help me pretty quickly! Do I need to get a pregnancy test?
You might need to switch birth control since you were started on the highest dose they have and can't simply switch that. Some girls can use Microgestin without problems, but breakthrough bleeding is a fairly common side effect of Microgestin for those who can't use it.
2cm my OB and I decided to take the BC method so I was put on Junel pills but when I met up with my Gyne this monday he said I might have endometriosis aside from my ovarian cyst. It freaked me out thinking about having Endo because I read how it causes infertility and Im 29 and my husband and I have been trying to get pregnant. He told me to take the ca 125 test and mine was 104 so he scheduled a laparoscopic surgery right away!
Rassward and Jlh, I am at the end of my 5th week of Seasonique. I had barely any breakthrough bleeding, maybe a dot or two. I was on Mircette for 5 years before this, which had a lower hormone dosage, and had desogestrel instead of levonorgestral. I didn't think it was the pill, but I am usually a very active person, and I have been feeling very lazy and lethargic all the time. My breasts are VERY tender to the point where wearing a bra to sleep is the only thing that helps.
But once I got the IUD removed last Monday, I have had bleeding episodes after intercourse. They typically only last a few hours, but I still found it odd. The good news is that it doesn't appear to have messed with my cycle. I was due to ovulate on the 11th, and even with the few bleeding episodes (I was starting to wonder if my calendar had been reset) I still had those familiar O pains on Friday. If your cycle doesn't return, definitely follow the advice gien above.
2006 - Went on Yasmin but changed a year later due to an insane amount of bleeding. 2007 - Went on Yaz instead and bleeding was much better but libido decreased tremendously and seven months later, had a HUGE anxiety attack while out of town for a conference. My GP put me on Lexapro, felt good for about 3 months, and then we stepped me off of it because I assumed it was ennvironmental stressors and not linked to Yaz. Two months later, another huge anxiety attack.
MedHelp Health Answers